- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 270106, 16 pages
On Sumudu Transform Method in Discrete Fractional Calculus
Department of Mathematics and Computer Science, Cankaya University, Eskisehir Yolu 29 km, 06810 Ankara, Turkey
Received 16 April 2012; Revised 4 June 2012; Accepted 5 June 2012
Academic Editor: Paul Eloe
Copyright © 2012 Fahd Jarad and Kenan Taş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Fahd Jarad, Billur Kaymakcalan, and Kenan Tas, “A new transform method in nabla discrete fractional calculus,” Advances in Difference Equations, 2012.
- Durmuş Albayrak, Sunil Dutt Purohit, and Faruk Uçar, “On q-Sumudu Transforms of Certain q-Polynomials,” Filomat, vol. 27, no. 2, pp. 411–427, 2013.
- Hasan Bulut, Haci Mehmet Baskonus, and Fethi Bin Muhammad Belgacem, “The Analytical Solution of Some Fractional Ordinary Differential Equations by the Sumudu Transform Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013.